TITLE

Pointwise Variation Growth and Entropy of the Descartes Product of a Few of Interval Maps

AUTHOR(S)
Risong Li; Zengxiong Cheng
PUB. DATE
October 2011
SOURCE
Pure Mathematics;Oct2011, Vol. 1 Issue 3, p184
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, the definition of pointwise variation growth of interval maps was extended to continuous self-maps on k-dimensional space I1 x I2 x�x Ik, where Ii is a closed interval. Let fi : Ii & larr; Ii be a continuous map and the total variation Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. be bounded for all n = 0, i = 1,2,�k. It was proved that the inequality ? ((x1,x2,�,xk), f1xf2,f2x�xfk) > s ((x1,x2,�,xk), f1xf2,f2x�xfk holds for any (x1,x2,�,xk), ? I1 x I2 x�xIk and that the functions Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. and Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed., which maps a point (x1,x2,�,xk) to its local growth rate of variation and its local topological entropy respectively, are both upper semi-continnuous. The variational princeple which is corresponding to a variational principle on mappings on an interval was obtained. When the map fi ? Ii is topologically transitive, i = 1, 2, �, k, the corresponding ii i result of mappings on an interval was also extended.
ACCESSION #
82403368

 

Related Articles

  • A variational principle for topological pressure for certain non-compact sets. Thompson, Daniel // Journal of the London Mathematical Society;Dec2009, Vol. 80 Issue 3, p585 

    Let (X, d) be a compact metric space, let f:X ↦ X be a continuous map with the specification property and let ϕ: X ↦ ℝ be a continuous function. We prove a variational principle for topological pressure (in the sense of Pesin and Pitskel) for non-compact sets of the form...

  • Complexity for Extended Dynamical Systems. Bonanno, Claudio; Collet, Pierre // Communications in Mathematical Physics;Oct2007, Vol. 275 Issue 3, p721 

    We consider dynamical systems for which the spatial extension plays an important role. For these systems, the notions of attractor, ϵ-entropy and topological entropy per unit time and volume have been introduced previously. In this paper we use the notion of Kolmogorov complexity to...

  • A Gibbs variational principle in space-time for infinite-dimensional diffusions. Pra, Paolo Dai; Roelly, Sylvie; Zessin, Hans // Probability Theory & Related Fields;2002, Vol. 122 Issue 2, p289 

    Presents a study which dealt with a Gibbs variational principle in space-time for infinite-dimensional diffusions. Non-Markovian and non-gradient systems in an infinite time-interval; Methodology; Results and discussion.

  • Quasistatic evolution of a brittle thin film. Babadjian, Jean-Fran�ois // Calculus of Variations & Partial Differential Equations;May2006, Vol. 26 Issue 1, p69 

    This paper deals with the quasistatic crack growth of a homogeneous elastic brittle thin film. It is shown that the quasistatic evolution of a three-dimensional cylinder converges, as its thickness tends to zero, to a twodimensional quasistatic evolution associated with the relaxed model....

  • A chain rule formula in BV and application to lower semicontinuity. Cicco, Virginia; Fusco, Nicola; Verde, Anna // Calculus of Variations & Partial Differential Equations;Apr2007, Vol. 28 Issue 4, p427 

    The article discusses a chain rule formula in functions of bounded variation (BV) and application to lower semicontinuity. The authors stress that it is well known that if u is a BV function from a bounded open set Ω ⊂IRN and B : IR → IR is Lipschitz, the composition v = Bοu...

  • Homogenization of variational problems in manifold valued BV-spaces. Babadjian, Jean-Fran�ois; Millot, Vincent // Calculus of Variations & Partial Differential Equations;Sep2009, Vol. 36 Issue 1, p7 

    This paper extends the result of Babadjian and Millot (preprint, 2008) on the homogenization of integral functionals with linear growth defined for Sobolev maps taking values in a given manifold. Through a G-convergence analysis, we identify the homogenized energy in the space of functions of...

  • ASYMPTOTIC STABILITY RESULTS FOR CERTAIN INTEGRAL EQUATIONS. Avramescu, Cezar; Vladimirescu, Cristian // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    This paper shows the existence of asymptotically stable solutions to an integral equation. This is done by using a fixed point theorem, and without requiring that the solutions be bounded.

  • On the Geometry of Variational Principles of Physics. Zhotikov, V. G. // Russian Physics Journal;Mar2003, Vol. 46 Issue 3, p219 

    The essentials of the invariant mathematical apparatus used for geometrization of basic variational principles of physics and mechanics are presented. An important connection between the geometry of action functionals and the theory of fiber spaces that provides the mathematical basis for modern...

  • ON REGULAR SELECTORS. Kucia, Anna; Nowak, Andrzej // Real Analysis Exchange;June2003 Conference Reports, Vol. 29, p191 

    Analyzes the regular selectors of the properties such as Lipschitzian, continuous of bounded variation, absolutely continuous and of bounded variation. Theorems.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics